# SDR C77A20171109001

- Difficulty date: November 8, 2017
- Submitted: November 9, 2017
- Operation: Air carrier
- Aircraft: N603CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000176
- Aircraft time: 28,195 hours, 16,284 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Warning Message
- Condition: False Activation
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

STEERING FAIL MESSAGE WHEN LANDING GEAR EXTENDED FOR LANDING. EMERGENCY WAS DECLARED. AIRCRAFT WAS TOWED TO THE GATE.  MX COMPLIED WITH FIM 32-53-00-810-809-A. MESSAGE CLEARED.  ACFT OK FOR SERVICE.
